# SDR USAA2011070100005

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 37,460 hours, 14,976 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A10239
- Condition: Failed
- Location: L1 Door
- Part time: 28,246 hours, 11,494 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EES - FAILED EMERGENCY LIGHT TEST - LEFT FORWARD EXTERNAL LIGHT.  REMOVED AND REPLACED L1 DOOR SLIDE PER JOB CARD 26L00025010.
